Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 342, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Projective resolutions and Poincaré duality complexes
D. J. Benson and Jon F. Carlson.
Trans. Amer. Math. Soc. 342 (1994), 447-488
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1142778
A variational principle in Kreĭn space
Paul Binding and Branko Najman.
Trans. Amer. Math. Soc. 342 (1994), 489-499
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1181181
Approximate solutions to first and second order quasilinear evolution equations via nonlinear viscosity
Juan R. Esteban and Pierangelo Marcati.
Trans. Amer. Math. Soc. 342 (1994), 501-521
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1214784
Müntz systems and orthogonal Müntz-Legendre polynomials
Peter Borwein, Tamás Erdélyi and John Zhang.
Trans. Amer. Math. Soc. 342 (1994), 523-542
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1227091
On the solvability of systems of inclusions involving noncompact operators
P. Nistri, V. V. Obukhovskiĭ and P. Zecca.
Trans. Amer. Math. Soc. 342 (1994), 543-562
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1232189
Noether’s theorem for Hopf orders in group algebras
David M. Weinraub.
Trans. Amer. Math. Soc. 342 (1994), 563-574
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1148048
Transference for radial multipliers and dimension free estimates
P. Auscher and M. J. Carro.
Trans. Amer. Math. Soc. 342 (1994), 575-593
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1152319
Scattering theory for semilinear wave equations with small data in two space dimensions
Kimitoshi Tsutaya.
Trans. Amer. Math. Soc. 342 (1994), 595-618
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1214786
The structure of the set of singular points of a codimension $1$ differential system on a $5$-manifold
P. Mormul and M. Ya. Zhitomirskiĭ.
Trans. Amer. Math. Soc. 342 (1994), 619-629
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1150017
On the Gorenstein property of Rees and form rings of powers of ideals
M. Herrmann, J. Ribbe and S. Zarzuela.
Trans. Amer. Math. Soc. 342 (1994), 631-643
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1159193
Nonlinear stability of rarefaction waves for a viscoelastic material with memory
Harumi Hattori.
Trans. Amer. Math. Soc. 342 (1994), 645-669
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1157614
Gromov’s compactness theorem for pseudo holomorphic curves
Rugang Ye.
Trans. Amer. Math. Soc. 342 (1994), 671-694
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1176088
An almost strongly minimal non-Desarguesian projective plane
John T. Baldwin.
Trans. Amer. Math. Soc. 342 (1994), 695-711
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1165085
Ulam-Zahorski problem on free interpolation by smooth functions
A. Olevskiĭ.
Trans. Amer. Math. Soc. 342 (1994), 713-727
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1179399
On the discriminant of a hyperelliptic curve
P. Lockhart.
Trans. Amer. Math. Soc. 342 (1994), 729-752
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1195511
A proof of $C^{1}$ stability conjecture for three-dimensional flows
Sen Hu.
Trans. Amer. Math. Soc. 342 (1994), 753-772
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1172297
Positive harmonic functions vanishing on the boundary for the Laplacian in unbounded horn-shaped domains
Dimitry Ioffe and Ross Pinsky.
Trans. Amer. Math. Soc. 342 (1994), 773-791
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1211410
The theory of Jacobi forms over the Cayley numbers
M. Eie and A. Krieg.
Trans. Amer. Math. Soc. 342 (1994), 793-805
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1195510
A controlled plus construction for crumpled laminations
R. J. Daverman and F. C. Tinsley.
Trans. Amer. Math. Soc. 342 (1994), 807-826
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1182981
Transfer functions of regular linear systems. I. Characterizations of regularity
George Weiss.
Trans. Amer. Math. Soc. 342 (1994), 827-854
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1179402
Block Jacobi matrices and zeros of multivariate orthogonal polynomials
Yuan Xu.
Trans. Amer. Math. Soc. 342 (1994), 855-866
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1258289
Classification of rank-2 ample and spanned vector bundles on surfaces whose zero loci consist of general points
Atsushi Noma.
Trans. Amer. Math. Soc. 342 (1994), 867-894
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1181186
Rational homotopy of the space of self-maps of complexes with finitely many homotopy groups
Samuel B. Smith.
Trans. Amer. Math. Soc. 342 (1994), 895-915
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1225575
Multiplier Hopf algebras
A. Van Daele.
Trans. Amer. Math. Soc. 342 (1994), 917-932
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1220906